Medicine For Tinea Versicolor That Does Not Heal.?
I have tinea versicolor, after recovering there is more phlegm, and so on.
Hello, Naufal Majid. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Tinea versicolor is also called pityriasis versicolor or tinea versicolor. Tinea versicolor is a skin disease caused by a fungal infection of Malassezia furfur in the upper layer of the skin. Symptoms that are often complained of include the appearance of white to dark brown patches, fine scales, irregular shapes, firm boundaries. Skin rashes most often appear on the top of the chest, upper arms, neck, face, to the scalp. Complaints about skin rashes can be accompanied by itching.
You are advised to consult directly with your doctor or dermatologist to get the right evaluation and treatment needed. The doctor will give medication in the form of antifungal shampoo or cream, and oral medication to deal with complaints of itching. You can also be given antifungal medication if the infection has spread. Treatment generally lasts up to 2 weeks. At home, it is recommended that you take regular baths twice a day, change clothes when they are damp from sweat, and avoid using clothes that are too tight,
To enrich insight, you can read articles about tinea versicolor. Thus information from us. Hopefully always healthy. May be useful.